# SDR UPS01834830

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Structure
- Condition: Loose
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, KEEL BEAM STRUCTURE BETWEEN MAIN GEAR DOORS LOOSE.
